Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Reddish / purple rash on my inner thighs, no itching, cortisone cream, skin feels tender, hispanic with a golden brown skin color

For ten months, I had a reddish / purple rash (no itching) on my inner thighs. I used a cortisone cream, but stopped using it since there was no change. A month ago, I noticed that my upper inner thighs are a dark purple-black in color. The skin feels tender especially if it wrinkles . I am Hispanic with a golden brown skin color and have never encountered this problem in the past. Should I be concerned? RC
Asked On : Fri, 18 May 2012
Answers:  1 Views:  867
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear renee..,
Thanks for choosing HCM..,
Use of cortisone cream for long time..,
will give this picture..,
So stop steroid immediately..,
Consult Dermatologist..,
He can guide U ...thanQ
Answered: Wed, 30 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor